# SDR USAA2012090400026

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 90,292 hours, 17,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA2603
- Condition: Unserviceable
- Location: R2 Door
- Part time: 17,284 hours, 3,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LACING LOOSE ON R2 DOOR SLIDE.  REMOVED AND REPLACED R2 DOOR ESCAPE SLIDE PACK.  VENDOR SHOP FINDINGS:  INSPECTED AND FUNCTIONALLY CHECKED THE SLIDE RAFT - NO FAULTS FOUND.
